# SDR C2XA11IA094

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 27,570 hours, 26,009 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAH - FLIGHT 2357, DURING TAXI THE CREW REPORTED THE BAGGAGE SMOKE DETECTOR LIGHT ON THE OVERHEAD ILLUMINATED WITH NO ASSOCIATED EICAS WARNINGS. THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE INSPECTED THE AIRCRAFT WITH NO DEFECTS NOTED, OPERATIONALLY TESTED WITH NO DEFECTS, VERIFIED NORMAL OPERATIONS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
